MAUDE Adverse Event Report: ANGIODYNAMICS STARBURST TALON; RITA STARBURST TALON SEMI-FLEX ELECTROSURGICAL DEVICE

ANGIODYNAMICS STARBURST TALON; RITA STARBURST TALON SEMI-FLEX ELECTROSURGICAL DEVICE
Catalog Number 700102845
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The starburst talon probe has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).Reference the following for each device used during the procedure: (b)(4) rfa generator 1319211-2023-00063.(b)(4) intelliflow pump 1319211-2023-00064.(b)(4) talon probe 1317056-2023-00135.(b)(4) talon probe 1317056-2023-00139.
 
Event or Problem Description
2nd talon probe: an angiodynamics territory manager reported a few "issues." it was, reportedly, hard to tell if the issues were the 25cm talon semiflex probes or a combination of probes and the intelliflow pump, or the rfa unit.The account indicated that water was everywhere but they noticed no holes in the tubing.Ultimately, the procedure was completed with a third probe.There was no harm experienced by the patient; however, the case was delayed over an hour while the patient was under general anesthesia.This event meets the criteria a reportable adverse event; patient safety risk due to prolonged procedure greater than 30 minutes (extended sedation).
 
Additional Manufacturer Narrative
Reference (b)(4).Reference the following for each device used during the procedure: (b)(4) rfa generator 1319211-2023-00063, (b)(4) intelliflow pump 1319211-2023-00064, (b)(4) talon probe 1317056-2023-00128, (b)(4) talon probe 1317056-2023-00129.
 
Event or Problem Description
Based on new information received, this complaint file is being cancelled.It was confirmed that this complaint file was a duplicate of a previously reported complaint.Section h10 has the corrected complaint file reference.Therefore this report is being submitted to close out the file.

Brand Name
STARBURST TALON
Common Device Name
RITA STARBURST TALON SEMI-FLEX ELECTROSURGICAL DEVICE
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key17987045
Report Number1317056-2023-00139
Device Sequence Number20647945
Product Code GEI
UDI-Device IdentifierH7877001028451
UDI-PublicH7877001028451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number700102845
Device Lot Number5751616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown